# SDR SWAA2022012539835

- Difficulty date: May 18, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 54,190 hours, 31,450 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Ctr Wing Rear Sp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC ON CUSTOMER CARD 753-200-00-02 FOUND CRACK ON LEFT HAND BL 42 AT BS 663 VERTICAL WEB APPROX. WL 198 / ACCOMPLISHED REPAIR OF CRACK AT APPROX. LBL 42; BS 663; VERTICAL WEB WL 198 IAW SRM 57-10-10-2R-3 REAPIR 3 ALT. 2
